# SDR QXEA2009011900030

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,452 hours, 4,635 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ARCDU FAILED UNABLE TO RESET PER CHECKLIST.  CYCLED ARCDU 1 C/B'S L-ESS G2, R-MAIN E4, PERFORMED POWER ON BITE TEST, PERFORMED TEST THROUGH CDS, TEST OK, PERFORMED OPS TEST IAW MTC 6238101, ARCDU OPS TEST NORMAL.  AIRCRAFT RELEASED THROUGH CONTACT WITH MTX CONTROL.  OK FOR SERVICE.  ACFT REMAINS CAT III, COCKPIT PLACARD READS CAT III. COULD NOT DUPLICATE, RETURNED TO SERVICE.  NO PARTS REPLACED.
